본문 바로가기
KERD
논문KCI 등재

펜디메트라진에 의해 발생한 안 합병증 2예

Two Cases of Ocular Complications Caused by Phendimetrazine

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류안과학

초록

목적: 비만치료제로 사용되는 phendimetrazine을 복용한 후 발생한 섬모체맥락막삼출로 인한 급성 근시와 망막정맥폐쇄 각 1예를 경험하여 보고하고자 한다. 증례요약: 증례 1은 평소 특이질환이 없던 32세 여자가 체중 감소를 위해 phendimetrazine을 복용하였고, 이후 발생한 양안의 시력저하를 주소로 내원하였다. 섬모체맥락막삼출물과 수정체-홍채 격막의 전방이동이 있었고, 전방이 얕아져 근시가 유발되고 폐쇄각에 의한안압 상승이있었다. Phendimetrazine 복용을 중지하고, 안압하강제를 투여하자 증상이 소실되었다. 증례 2는 평소 특이질환 없던 26세 여자 환자가 좌안의 상부 시야장애를 주소로 내원하였다. 환자는 phedimetrazine을 복용하고 있었다. 안과적 검사상 좌안의 유두부종, 유두부 출혈 및 혈관의 사행성 변화가 관찰되었다. 형광안저혈관조영검사를 통해 망막정맥폐쇄를 진단하였다. 약제 복용을 중단하고 경과 관찰 중 증상이 호전되었다. 결론: 비만치료제로 사용되는 phendimetrazine은 프로스타글란딘의 합성에 관여하여 급성 근시를 일으키며, 혈관 수축 작용으로 망막정맥폐쇄를 일으킨다.

Abstract

Purpose: The authors of the present study report treatment experience of acute myopia and branch retinal vein occlusion associated with phendimetrazine, a drug used for weight reduction. Case summary: Case 1: A 32-year-old woman, previously devoid of ocular problems, visited our hospital with bilateral visual disturbance after taking phendimetrazine for weight reduction. Ciliochoroidal effusion and anterior shifting of the lens-iris diaphragm were observed, which resulted in a shallow anterior chamber, myopic shifting and an increase in intraocular pressure due to angle closure. The symptoms were relieved by discontinuing the use of phendimetrazine and administration of intraocular pressure-lowering agents. Case 2: A 26-year-old woman, previously devoid of ocular problems,visited our hospital with left superior visual field disturbance after taking phendimetrazine for weight reduction. The examinations revealed papilledema, disc hemorrhage and tortuous vascular changes in her left eye. Fluorescein angiography was performed, and retinal vein occlusion was diagnosed. The patient discontinued weight reduction agents and recovered while under observation. Conclusions: Phendimetrazine, used for weight reduction, can cause acute myopia via prostaglandin synthesis and retinal venous occlusion due to vascular constriction.

참고문헌 (24)

  1. Bray GA, "Concise review on the therapeutics of obesity", Nutrition, 16, pp.953~960 (2000)
  2. Grinbaum A, "Suggested mechanism for acute transient myopia after sulfonamide treatment", Ann Ophthalmol, 25, pp.224~226 (1993)
  3. Chirls IA, "Transient myopia associated with vaginal sulfanilamide suppositories", Am J Ophthalmol, 98, pp.120~121 (1984)
  4. Geanon JD, "Bilateral acute angle-closure glaucoma associated with drug sensitivity to hydrochlorothiazide", Arch Ophthalmol, 113, pp.1231~1232 (1995)
  5. Rhee DJ, "Bilateral angle-closure glaucoma and ciliary body swelling from topiramate", Arch Ophthalmol, 119, pp.1721~1723 (2001)
  6. Medeiros FA, "Angle-closure glaucoma associated with ciliary body detachment in patients using topiramate", Arch Ophthalmol, 121, pp.282~285 (2003)
  7. Fan JT, "Transient myopia, angle-closure glaucoma, and choroidal detachment after oral acetazolamide", Am J Ophthalmol, 115, pp.813~814 (1993)
  8. Postel EA, "Drug-induced transient myopia and angle-closure glaucoma associated with supraciliary choroidal effusion", Am J Ophthalmol, 122, pp.110~112 (1996)
  9. Krieg PH, "Drug-induced ciliary body oedema: a new theory", Eye (Lond), 10, pp.121~126 (1996)
  10. Söylev MF, "Choroidal effusion as a mechanism for transient myopia induced by hydrochlorothiazide and triamterene", Am J Ophthalmol, 120, pp.395~397 (1995)
  11. Lee W, "Anorexiant-induced transient myopia after myopic laser in situ keratomileusis", J Cataract Refract Surg, 33, pp.746~749 (2007)
  12. Bhattacherjee P, "Blood-aqueous barrier in prostaglandin EP2 receptor knockout mice", Ocul Immunol Inflamm, 10, pp.187~196 (2002)
  13. Biswas S, "Prostaglandin E2 receptor subtypes, EP1, EP2, EP3 and EP4 in human and mouse ocular tissues-- a comparative immunohistochemical study", Prostaglandins Leukot Essent Fatty Acids, 71, pp.277~288 (2004)
  14. Bovino JA, "The mechanism of transient myopia induced by sulfonamide therapy", Am J Ophthalmol, 94, pp.99~102 (1982)
  15. Krieg PH, "Drug-induced ciliary body oedema: a new theory", Eye (Lond), 10, pp.121~126 (1996)
  16. Hook SR, "Transient myopia induced by sulfonamides", Am J Ophthalmol, 101, pp.495~496 (1986)
  17. 김성욱, "토피라메이트에 의해 발생한 급성 근시 2예", 대한안과학회지, 49(6), pp.1033~1040 (2008), 대한안과학회
  18. 전찬, "토피라메이트에 의한 급성폐쇄각녹내장", 대한안과학회지, 46(11), pp.1944~1950 (2005), 대한안과학회
  19. 문성혁, "젊은 연령에서 발생한 중심망막정맥폐쇄의 임상양상", 대한안과학회지, 49(12), pp.1948~1953 (2008), 대한안과학회
  20. Goodman Gilman A, "Goodman and Gilman’s the Pharmacological Basis of Therapeutics, 8th ed", pp.210~214 (1990), Pergamon Press
  21. Comay D, "Ischemic colitis after weight-loss medication", Can J Gastroenterol, 17, pp.719~721 (2003)
  22. Kokkinos J, "Possible association of ischemic stroke with phentermine", Stroke, 24, pp.310~313 (1993)
  23. Landau D, "A case of demand ischemia from phendimetrazine", Cases J, 1, pp.105~ (2008)
  24. Rostagno C, "Dilated cardiomyopathy associated with chronic consumption of phendimetrazine", Am Heart J, 131, pp.407~409 (1996)

관련 논문AI추천

이 간행물의 다른 논문 (24건)